Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 102, NWS Milwaukee, WI

June 30, 2005Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2005, 2:51 AM CDT for Rock County, Walworth County, Wisconsin. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 2:51 AM CDT (07:51 UTC)
Expired
Jun 30, 2005, 3:32 AM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 3:20 AM CDTTSTM WND DMGSw Sharon, WITREES DOWN ON THE SW END OF SHARON
Jun 30, 3:30 AM CDTTSTM WND DMGDelavan, WILARGE TREE DOWN. EVENT OCCURRED BETWEEN 330 AM AND 345 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 11:40 PM CDTSevere Thunderstorm WatchSPC5 hr
Jun 30, 12:50 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1049 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 300751
SVRMKX
WIC105-127-300830-
/O.NEW.KMKX.SV.W.0102.050630T0751Z-050630T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 AM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 330 AM CDT

* AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CLINTON...OR ABOUT 8 MILES EAST OF BELOIT...
  AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLIAMS BAY...WALWORTH...SHARON...PELL LAKE...LAKE GENEVA...
  FONTANA-ON-GENEVA LAKE...ELKHORN...DELAVAN LAKE...DARIEN AND COMO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4275 8890 4246 8890 4247 8834 4273 8834

$$

REM
3 follow-up statements
000 
WWUS53 KMKX 300801
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CDT THU JUN 30 2005

WIC105-127-300830-
/O.CON.KMKX.SV.W.0102.000000T0000Z-050630T0830Z/
ROCK-WALWORTH-
300 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 330 AM CDT FOR
WALWORTH AND SOUTHEASTERN ROCK COUNTIES...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR DARIEN...OR ABOUT NEAR DELAVAN LAKE...
MOVING EAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT 
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. 

LAT...LON 4275 8890 4249 8890 4249 8830 4275 8830

$$

HENTZ
000 
WWUS53 KMKX 300815
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT THU JUN 30 2005

WIC105-127-300830-
/O.CON.KMKX.SV.W.0102.000000T0000Z-050630T0830Z/
ROCK-WALWORTH-
315 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 330 AM CDT FOR
WALWORTH AND EASTERN ROCK COUNTIES...

AT 310 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR DELAVAN
LAKE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRING PRAIRIE...SPRINGFIELD AND LAKE GENEVA BY 320 AM CDT...  
  7 MILES SOUTH OF EAST TROY AND 9 MILES SOUTH OF POTTER LAKE BY
  330 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT 
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. 

LAT...LON 4284 8900 4266 8900 4250 8877 4249 8830
      4283 8830

$$

HENTZ
000 
WWUS53 KMKX 300832
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT THU JUN 30 2005

WIC105-127-300841-
/O.EXP.KMKX.SV.W.0102.000000T0000Z-050630T0830Z/
ROCK-WALWORTH-
331 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH AND EASTERN ROCK
COUNTIES EXPIRED AT 330 AM CDT...

THE THUNDERSTORMS OVER ROCK AND WALWORTH COUNTIES ARE EXPECTED TO BE 
BELOW SEVERE LIMITS...BUT WILL STILL PRODUCE BRIEF HEAVY RAINS AND 
POSSIBLY SMALL HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8900 4266 8900 4250 8877 4249 8830
      4283 8830

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:29 PM CDT, 12 hours 22 minutes earlier.

Area forecast discussion, Jun 29, 2:29 PM CDT, 12 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT WED JUN 29 2005

.DISCUSSION...FORECAST FOCUS ON SEVERE WEATHER AND PRECIPITATION
CHANCES TONIGHT.

.IN THE SHORT TERM...
MODELS...TO VARYING DEGREE...BRING STRONG UPPER TROF ACROSS MN
AND WI NEXT 24-36 HOURS. FROM THE SURFACE LOW OVER THE DAKOTAS...A
WARM FRONT STRETCHES TO NORTHERN IL. TSTMS ALREADY FIRING ALONG
THIS FRONT OVER NORTHEAST IL. AS WARM FRONT MOVES NORTHWARD THIS
EVENING...WOULD EXPECT SOME TSTMS ALONG IT...SO BETWEEN 03Z AND 06Z
HAVE GONE LIKELY WITH THE TSTMS. LOW LEVEL SHEAR MAY SUPPORT SOME
SUPERCELLS...RUC MODEL HAS DECENT HODOGRAPH THAT SUPPORTS SUPERCELLS.
MODELS DO TEND TO WASH WARM FRONT OUT AS IT MOVES NORTHWARD...SO THIS
IMPLIES THAT DIRECTIONAL SHEAR WILL NOT BE SO GREAT ALONG/NEAR
WARM FRONT...WITH LESSER CHANCES FOR SUPERCELLS AND POSSIBLE
TORNADOES. WE/LL HAVE TO WAIT AND SEE WHAT HAPPENS.

LATER TONIGHT...STRONG 40-50 KT LLJ PROGGED TO DRIFT TO MO/IL/WI
AREA...WHICH WHEN COUPLED WITH SHORT WAVE ALOFT/DYNAMICS...WILL
SUPPORT CLUSTERS OF STORMS/SOME SUPERCELLS. THIS ACTIVITY SHOULD
MERGE INTO A LINEAR MCS WITH UNIDIRECTIONAL SHEAR PROFILES SUPPORTING
A DAMAGING WIND THREAT...AS MENTIONED IN PREVIOUS DISCUSSION. THIS
SQUALL LINE WILL BE AHEAD OF COLD FRONT. SINCE ALL MODELS PRETTY
MUCH GIVING VARYING AMOUNTS OF PCPN...DECIDED TO GO WITH 80 POPS...
IN THE FORM OF PERIODS OF...FOR LATE TONIGHT.

COLD FRONT NOT PROGGED TO MOVE OUT OF SOUTHERN WI UNTIL THURSDAY
MORNING..AFTER DAYBREAK...DEPENDING ON HOW ONE READS THE MAPS.
WILL HAVE CHANCE OF TSTMS CONTINUING INTO THURSDAY MORNING HOURS
TO PAY RESPECT. PROGGED DRY SLOT FOR THURSDAY OVER WI WILL LEAD TO
GOOD MIXING. THE ASSOCIATED SUBSIDENCE FOR AFTERNOON HOURS WILL HELP
CAP OUT THE ATMOSPHERE TO PREVENT CONTINUING CHANCES OF SHOWERS.

LOOKS LIKE NICE WEATHER FOR SATURDAY INTO SUNDAY AS HIGH PRESSURE
MOVES ACROSS GREAT LAKES REGION. NEXT ROUND FOR SUNDAY NIGHT WITH
NEXT SYSTEM.

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KAPELA
Hazardous weather outlook, Jun 29, 8:45 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT WED JUN 29 2005

WIZ046-047-051-052-056>060-062>072-301100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
845 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT...WITH THE POSSIBILITY OF AN ISOLATED TORNADO WITH THE MOST
INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WARM TEMPERATURES WILL KEEP THE HEAT INDEX TO NEAR 90 THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THE DAY THURSDAY
MAINLY IN THE FAR EAST. DAMAGING WINDS WILL BE THE PRIMARY THREAT.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND INDEPENDENCE
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

&&

DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-301100-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS-
845 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN
THREAT WILL BE WINDS OVER 50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS INTO THE DAY
THURSDAY. THE MAIN THREAT WILL BE WINDS OVER 50 KNOTS.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND INDEPENDENCE DAY.

SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT FOR WINDS OF AROUND 25 KNOTS OR MORE...AND ROUGH
WATERS.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

NJ

In the hours before

Special weather statement, Jun 30, 1:11 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 AM CDT THU JUN 30 2005

WIZ046-047-051-052-056>060-062>072-300800-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
111 AM CDT THU JUN 30 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 AM CDT...

CLUSTERS OF POTENTIALLY SEVERE THUNDERSTORMS CONTINUE RACING
EASTWARD 40 TO 50 MPH ACROSS SOUTHERN WISCONSIN TONIGHT.
THE LEADING EDGE OF THE STORMS AT 110 AM EXTENDED FROM RIPON IN FOND
DU LAC COUNTY THROUGH MADISON TO DARLINGTON. THE STORMS APPEAR
CAPABLE OF PRODUCING VERY HEAVY RAINS AND WINDS TO 50 MPH OR MORE.
GUST FRONTS ARE SURGING EASTWARD OUT AHEAD OF THESE STORMS...
PRODUCING SUDDEN WIND SHIFTS AND GUSTS TO AROUND 40 MPH.

IF THEY HOLD TOGETHER...THE STORMS AND GUST FRONTS WILL SWEEP
THROUGH ALL OF SOUTHEAST WISCONSIN BY 5 AM.

NJ
Local storm report, Jun 30, 1:31 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
131 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     6 N DODGEVILLE          43.05N 90.13W
06/30/2005                   IOWA               WI   LAW ENFORCEMENT

            TREE DOWN AT THE INTERSECTION OF HWY 130 AND HWY 23 IN
            IOWA COUNTY.

&&

EK
Special weather statement, Jun 30, 1:46 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
146 AM CDT THU JUN 30 2005

WIZ046-047-051-052-056>060-062>072-300939-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
146 AM CDT THU JUN 30 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 AM CDT FOR SOUTH
CENTRAL AND SOUTHEAST WISCONSIN...

CLUSTERS OF POTENTIALLY SEVERE THUNDERSTORMS WILL CONTINUE RACING
EASTWARD AT 50 MPH ACROSS SOUTHERN WISCONSIN DURING THE EARLY MORNING
HOURS. AT 145 AM THE LEADING EDGE OF THE GUST FRONT EXTENDED FROM
FOND DU LAC TO NEAR WATERTOWN...TO JUST EAST OF MADISON...TO NEAR
MONROE. THE STORMS PRODUCING THE GUST FRONT WERE PRODUCING BRIEF VERY
HEAVY RAINS AND WINDS OF 40 MPH.

THE STORMS AFFECTING MUCH OF SOUTH CENTRAL WISCONSIN...ARE EXPECTED
TO PUSH ACROSS MUCH OF SOUTHEAST WISCONSIN DURING THE EARLY MORNING
HOURS.

HENTZ
Special weather statement, Jun 30, 2:18 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 AM CDT THU JUN 30 2005

WIZ046-047-051-052-056>060-062>072-300912-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
218 AM CDT THU JUN 30 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 AM CDT FOR SOUTH
CENTRAL AND SOUTHEAST WISCONSIN...

CLUSTERS OF POTENTIALLY SEVERE THUNDERSTORMS WILL CONTINUE MOVING
EASTWARD AT 40 MPH ACROSS SOUTHERN WISCONSIN DURING THE EARLY MORNING
HOURS.

AT 215 AM THE LEADING EDGE OF THE GUST FRONT AHEAD OF THE
STORMS EXTENDED FROM SHEBOYGAN COUNTY TO NEAR OCONOMOWOC TO NEAR
JANESVILLE.

THE STORMS PRODUCING THE GUST FRONT WERE JUST WEST OF THE GUST
FRONT...PRODUCING BRIEF VERY HEAVY RAINS AND WINDS OF 40 MPH.

THE STORMS WERE EXITING AREAS WEST OF MADISON.  THUNDERSTORMS ARE
EXPECTED TO REACH THE MILWAUKEE AREA AROUND 330 AM.

HENTZ
Local storm report, Jun 30, 2:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     HAIL             1 SE ORFORDVILLE        42.62N 89.24W
06/30/2005  0.50 INCH        ROCK               WI   TRAINED SPOTTER

&&

PJS
Local storm report, Jun 30, 2:27 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             1 W LAKE MILLS          43.07N 88.93W
06/30/2005  0.25 INCH        JEFFERSON          WI   PUBLIC

&&

PJS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:44 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk64 min
Jun 30, 12:18 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette44 min
Jun 30, 12:42 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette53 min
Jun 30, 12:52 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake41 min
Jun 30, 2:42 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha36 min
Jun 30, 4:01 AM CDTSevere Thunderstorm WarningMKXRock21 min
Jun 30, 4:08 AM CDTSevere Thunderstorm WarningMKXWalworth40 min
Jun 30, 4:35 AM CDTSevere Thunderstorm WarningMKXWaukesha27 min
Jun 30, 4:47 AM CDTSevere Thunderstorm WarningMKXMilwaukee25 min
Jun 30, 4:48 AM CDTSpecial Marine WarningMKX87 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.